# SDR AALA202302078194

- Difficulty date: November 9, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: D5725246220300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING BOTTOM SKIN PANEL #1, LOWER FLANGE OF STINGER 2 BETWEEN RIB 5 AND 6. MAINTENANCE REPAIRED STRINGER PER EA 340803.
